# SDR QXEA200400544

- Difficulty date: July 20, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 6,226 hours, 4,596 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 700
- Part time: 6,226 hours, 4,596 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - FLIGHT 4167 - THE FLIGHT RETURNED TO FIELD WHEN AFTER TAKEOFF, THE CREW RECEIVED A PROX SYSTEM FAULT 1 INCH STATUS MESSAGE ACCOMPANIED BY GEAR AND FLAP INDICATIONS FAILING TO DISAPPEAR AFTER CLEANUP.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE  NOSE LANDING GEAR WEIGHT OFF WHEELS NR 2 PROXIMITY SENSOR UNREASONABLY FAR.  THE SENSOR WAS ADJUSTED AND THE OPERATONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
